# SDR ASAA2018092426172

- Difficulty date: September 18, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,718 hours, 1,209 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 REV MINOR FAULT ECAM MSG ON ENGINE START. GROUNDED - YES. DEFERRED.
